# SDR SWIA202162329

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON INTERCOSTAL @STRGR 27(RIGHT) BETWEEN @FS394.00 & FS409.00     (C-CHECK RO 11/5/2021)    REPLACED INTERCOSTAL WITH NEW. P/N SH670-32075-3 REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DWG SH670-32050 REV -J. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
